# SDR SWAA2023042824861

- Difficulty date: March 15, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE LBL8 CRACK CORRECTION RBL 8<[01] FAULT WAS RESOLVED ON ANOTHER FAULT TTG8Q00JUVMQ.;[02] FAULT WAS RESOLVED ON ANOTHER FAULT TTG8Q00JUVMQ.
